# SDR QXEA9901918

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO DOOR INNER SKIN BULGED AND DENTED FROM LOWER EDGE UP EIGHT INCHES.  REPAIRED IAW FOKKER SRM 51-31-05 AND SRM 53-02-01.
